American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] Ali Nesin and Anand Pillay. Some model theory of compact Lie groups . Trans. Amer. Math. Soc. 326 (1991) 453-463. MR 1002922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Joram Hirschfeld. The nonstandard treatment of Hilbert's fifth problem . Trans. Amer. Math. Soc. 321 (1990) 379-400. MR 967314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] T. S. Wu. Automorphism groups of locally compact reductive groups . Proc. Amer. Math. Soc. 106 (1989) 537-542. MR 968626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Harry F. Hoke. Lie groups that are closed at infinity . Trans. Amer. Math. Soc. 313 (1989) 721-735. MR 935533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Joachim Hilgert and Karl H. Hofmann. Classification of invariant cones in Lie algebras. Bull. Amer. Math. Soc. 19 (1988) 441-446. MR 956598.
Abstract, references, and article information   
View Article: PDF

[66] Jiri Dadok. Polar coordinates induced by actions of compact Lie groups . Trans. Amer. Math. Soc. 288 (1985) 125-137. MR 773051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Joachim Hilgert and Karl H. Hofmann. Semigroups in Lie groups, semialgebras in Lie algebras . Trans. Amer. Math. Soc. 288 (1985) 481-504. MR 776389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] T. Christine Stevens. Weakening the topology of a Lie group . Trans. Amer. Math. Soc. 276 (1983) 541-549. MR 688961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] T. Christine Stevens. Decisive subgroups of analytic groups . Trans. Amer. Math. Soc. 274 (1982) 101-108. MR 670922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] B. Bonnard, V. Jurdjevic, I. Kupka and G. Sallet. Transitivity of families of invariant vector fields on the semidirect products of Lie groups . Trans. Amer. Math. Soc. 271 (1982) 525-535. MR 654849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Dragomir Ž. Djoković. Closures of conjugacy classes in classical real linear Lie groups. II . Trans. Amer. Math. Soc. 270 (1982) 217-252. MR 642339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Armando Machado. A locally closed set with a smooth group structure is a Lie group . Proc. Amer. Math. Soc. 84 (1982) 303-307. MR 637188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Dragomir Ž. Djoković. Subgroups of compact Lie groups containing a maximal torus are closed . Proc. Amer. Math. Soc. 83 (1981) 431-432. MR 624947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Roe Goodman. Interpolation spaces and unitary representations . Proc. Amer. Math. Soc. 83 (1981) 153-158. MR 620003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Hêng Lung Lai and Huei Shyong Lue. Scalar curvature of Lie groups . Proc. Amer. Math. Soc. 81 (1981) 311-315. MR 593479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Sheldon Rothman. The von Neumann kernel and minimally almost periodic groups . Trans. Amer. Math. Soc. 259 (1980) 401-421. MR 567087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] David Zerling. Dense subgroups of Lie groups. II . Trans. Amer. Math. Soc. 246 (1978) 419-428. MR 515548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Don Coppersmith. A family of Lie algebras not extendible to a family of Lie groups . Proc. Amer. Math. Soc. 66 (1977) 365-366. MR 0457622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Don Coppersmith. Deformations of Lie subgroups . Trans. Amer. Math. Soc. 233 (1977) 355-366. MR 0457621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] David Wigner. Erratum to: ``On the automorphism group of a Lie group'' (Proc. Amer. Math. Soc. {\bf 45} (1974), 140--143) . Proc. Amer. Math. Soc. 60 (1976) 376. MR 0414783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Bernard R. Gelbaum. On relatively free subsets of Lie groups . Proc. Amer. Math. Soc. 58 (1976) 301-305. MR 0412343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] David Zerling. Some theorems on $({\rm CA})$ analytic groups . Trans. Amer. Math. Soc. 205 (1975) 181-192. MR 0364548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Robert F. Brown. Fixed points of endomorphisms of compact groups. Bull. Amer. Math. Soc. 80 (1974) 293-296. MR 0331414.
Abstract, references, and article information   
View Article: PDF

[84] D. Wigner. On the automorphism group of a Lie group . Proc. Amer. Math. Soc. 45 (1974) 140-143. MR 0357684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Bon Yao Chu. Symplectic homogeneous spaces . Trans. Amer. Math. Soc. 197 (1974) 145-159. MR 0342642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information   
View Article: PDF

[87] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information   
View Article: PDF

[88] Garrett Birkhoff. Analytical groups . Trans. Amer. Math. Soc. 43 (1938) 61-101. MR 1501934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Alfred Loewy. \"Uber die Reducibilit\"at der Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 4 (1903) 44-64. MR 1500624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] H. F. Blichfeldt. A new determination of the primitive continuous groups in two variables . Trans. Amer. Math. Soc. 2 (1901) 249-258. MR 1500567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia